This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
An Algebraic Method for Minimizing the Number of States in an Incomplete Sequential Machine
August 1968 (vol. 17 no. 8)
pp. 795-798
Abstract?A structure of distributive lattice is defined on the set of partial coverings of a finite nonempty set. From this structure is derived an algorithm for calculating a minimal closed covering of the states in an incomplete sequential machine.
Index Terms:
Index Terms?Minimization of the number of states.
Citation:
A. Bouchet, "An Algebraic Method for Minimizing the Number of States in an Incomplete Sequential Machine," IEEE Transactions on Computers, vol. 17, no. 8, pp. 795-798, Aug. 1968, doi:10.1109/TC.1968.229126
Usage of this product signifies your acceptance of the Terms of Use.